# SDR AALA202103279007

- Difficulty date: March 23, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 69,208 hours, 8,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: No Test
- Location: Seat 3d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY PATHWAY LIGHTING ON SEAT 3D FLICKERING DURING TEST AND TURNED OFF BEFORE TEST WAS COMPLETE. REPLACED LIGHT ASSEMBLY IAW AMM 33-51-05, OPS CK GOOD.
